U.S. doctors online nowAsk doctors free
Ireland
A 43-year-old female asked:

Tsh dropped from 8.6 to .48since oct yet meds same levothyroxine 200 daily. hypo 18 years. periods every 2 weeks tho have mirena (levonorgestrel) fitted. tired.no slee?

1 doctor answer2 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Repeat TSH: Something wrong here. Either dose has changed (maybe the pharmacy filled it incorrectly), you have started an interfering food or medication (unlikely) or one of the two labs is in error ( most likely ).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 14, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.